|
Rational approximation of functions of several variables with finite Hardy variation
A. P. Bulanov Obninsk State Technical University for Nuclear Power Engineering
Abstract:
The rate of rational approximation of functions of N variables with given modulus of continuity and bounded Hardy variation on the unit N-cube [0,1]N is considered. In particular, if a function f(x) on [0,1]N has bounded Hardy variation and f∈Lipα, 0<α<1 then it can be seen from the central result of this paper that
Rn(f,[0,1]N)⩽Cln2nn.
Received: 05.07.1994
Citation:
A. P. Bulanov, “Rational approximation of functions of several variables with finite Hardy variation”, Sb. Math., 186:11 (1995), 1599–1620
Linking options:
https://www.mathnet.ru/eng/sm85https://doi.org/10.1070/SM1995v186n11ABEH000085 https://www.mathnet.ru/eng/sm/v186/i11/p53
|
Statistics & downloads: |
Abstract page: | 389 | Russian version PDF: | 145 | English version PDF: | 29 | References: | 76 | First page: | 1 |
|